# SDR AALA20071693

- Difficulty date: September 5, 2007
- Submitted: September 18, 2007
- Operation: Air carrier
- Aircraft: N248AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49259
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA  - EMERGENCY LIGHT ON ANNUNCIATOR PANEL INOPERATIVE.  REPLACED LAMP FOR EMERGENCY LIGHT ON ANNUNCIATOR PANEL.  SYSTEM GROUND CHECKED NORMAL OPERATION.
